# SDR ASAA2013032794360

- Difficulty date: March 27, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 46,138 hours, 20,842 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546431255SP
- Part serial: 2123
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FORE FLAP, OTBD END LOWER SURFACE HAS A GROUP ON DENTS.  REPAIRED LT OTBD FOREFLAP OTBD LOWER END IAW SRM 51-70-10, REPAIR 4.
